Contents

SynopsisCodesDrug Reaction Data
Drug-induced leukopenia
Other Resources UpToDate PubMed

Drug-induced leukopenia

Other Resources UpToDate PubMed

Synopsis

Abnormally decreased white blood cell count following use of certain medications. Most commonly involves neutropenia but may also affect other leukocyte cell lines. Among the drugs that can cause leukopenia are antithyroid drugs, chemotherapy agents, antimetabolites, phenothiazines, antihypertensives, antihistamines, monoclonal antibody drugs, antivirals, anticonvulsants, antipsychotics, anti-inflammatories, antibiotics, and alkylating agents.

Codes

ICD10CM:
T50.995A – Adverse effect of other drugs, medicaments and biological substances, initial encounter

SNOMEDCT:
84828003 – Leukopenia

Drug Reaction Data

Below is a list of drugs with literature evidence indicating an adverse association with this diagnosis. The list is continually updated through ongoing research and new medication approvals. Click on Citations to sort by number of citations or click on Medication to sort the medications alphabetically.

Subscription Required

Last Updated:11/16/2016
Copyright © 2022 VisualDx®. All rights reserved.
Drug-induced leukopenia
Print  
A medical illustration showing key findings of Drug-induced leukopenia : Leukopenia
Copyright © 2022 VisualDx®. All rights reserved.